# SDR 20010607CW003

- Difficulty date: May 18, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Engine: Cont IO520*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 6299042
- Part serial: A01BA270R
- Condition: Defective
- Location: Engine
- Part time: 28 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED A ROUGH ENGINE IN FLIGHT AND RETURNED TO AIRPORT, A SAFE LANDING WAS MADE.  MAINTENANCE GROUND RUN AIRCRAFT AND A FLUCTUATION IN FUEL FLOW WAS NOTED.  THEY FOUND THAT THE MIXTURE CONTROL WAS STIFF WHEN MOVING, (POSSIBLE GALLING).
